×

zbMATH — the first resource for mathematics

Topologically Noetherian analytic algebras. Khovanskij’s theory. (Algèbres analytiques topologiquement noéthériennes. Théorie de Khovanskii.) (French) Zbl 0786.32011
On étudie certaines algèbres de fonctions analytiques réelles définies sur un ouvert \(\Omega\) de \(\mathbb{R}^ n\). La propriété principale de ces algèbres est que tout semianalytique de \(\Omega\) défini globalement à l’aide d’un nombre fini de fonctions de \({\mathcal O}(\Omega)\), admet un nombre fini de composantes connexes. En reprenant les idées de Khovanskii (lemme de Rolle généralisé), on démontre que ces algèbres restent topologiquement noethériennes quand on leur adjoint les solutions de certaines équations différentielles du ler ordre. Par adjonctions successives, on construit ainsi de nombreux exemples de telles algèbres.

MSC:
32B05 Analytic algebras and generalizations, preparation theorems
32B20 Semi-analytic sets, subanalytic sets, and generalizations
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] [1] , Thèse, Préprint, Rennes, 1987.
[2] [2] , Projections of semi-analytic sets, Funct. Anal. and Appl., Vol. 2, n° 4 (1970).
[3] [3] , Real analytic varieties with the finiteness property and complex abelian integrals, Funct. Anal. and Appl., 18 (1984), 199-207. · Zbl 0584.32016
[4] [4] , et , Sur certaines propriétés élémentaires des ensembles sous-analytiques, 2 notes au Bulletin de l’Académie des Sciences Polonaise (1978).
[5] [5] , On the Betti numbers of real algebric varieties, Proc. AMS, 15 (1964), 275-280. · Zbl 0123.38302
[6] [6] , , Théorie de Khovanskii et problème de Dulac, Inventiones Math., 105 (1991), 431-441. · Zbl 0769.58050
[7] J.-Cl. TOUGERON, Sur certaines algèbres de fonctions analytiques, Séminaire de géométrie algébrique réelle, Paris VII, 1986.0634.14017 · Zbl 0634.14017
[8] J.-Cl. TOUGERON, Sur les ensembles analytiques réels définis par des équations Gevrey au bord, préprint, Rennes, 1990.
[9] J.-Cl. TOUGERON, Familles nothériennes de modules sur k[[x]] et applications, préprint, Rennes, 1985.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.